answersLogoWhite
Ask
Depo-Provera
Menstruation

If you have been on Depo Provera for 6 years and never get a normal period what could it mean if you start cramping and bleeding and your breasts are tender?

303132
Answer

Top Answer
User Avatar
Wiki User
2015-07-16 19:17:22
2015-07-16 19:17:22

In my experience I was on the shot for atleast 3years and I never had a normal period either. In fact I didn't have a period at all. You may just be having your period and it has not been normal so I think you need to go to the doctor.

1
0

Related Questions

User Avatar

Cramping is totally normal aslong as there is no bleeding. Cramping is totally normal aslong as there is no bleeding.

User Avatar

It is normal. I get the same, so i spoke to a family planning nurse and she says this is completely normal and it can last up to about a year.

User Avatar

Actually, it is NOT normal to have cramping especially if it is accompanied by bleeding. If you experience spotting and cramping, consult your doctor immediately.

User Avatar

It is normal, unless you are bleeding. Some cramping is normal due to your muscles in that area stretching and some women experience cramping when the embryo implants itself into the uterine wall.

User Avatar

no its not and if you are then i dont think your pregnant anymore


Copyright © 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.